# SDR 2007UALA03176

- Difficulty date: August 14, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 47,850 hours, 16,664 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETWAY CONTACTED LEFT SIDE OF AIRCRAFT JUST 6 FT FWD OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  DOOR 2L, DENT IS 4 INCHES BY 2 INCHES BY QUARTER OF AN INCH DEEP ON A STRINGER; SOME METAL WAS REMOVED FROM THE SCRAPE.  ACCOMPLISHED DOUBLER REPAIR.
